Volume 2, Issue 6, December 2013, Page: 191-196
Modular Cone Metric Spaces
Saeedeh Shamsi Gamchi, Department of Pure Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159-91775, Mashhad, Iran
Asadollah Niknam, Department of Pure Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159-91775, Mashhad, Iran
Received: Dec. 31, 2013;       Published: Jan. 30, 2014
DOI: 10.11648/j.pamj.20130206.14      View  2790      Downloads  150
Abstract
In this paper a generalization of a modular metric which is also a generalization of cone metric, is introduced and some of its topological properties are studied. Next, a fixed point theorem in this space is proved and finally by an example, it is proved that the fixed point result of the paper "Ch. Mongkolkeha, W. Sintunavarat, P. Kumam, Fixed point theorems for contraction mapping in modular metric spaces, Fixed Point Theory Appl. (2011)" is not true.
Keywords
Ordered Spaces, Modular Cone Metric, Fixed Point Theorem
To cite this article
Saeedeh Shamsi Gamchi, Asadollah Niknam, Modular Cone Metric Spaces, Pure and Applied Mathematics Journal. Vol. 2, No. 6, 2013, pp. 191-196. doi: 10.11648/j.pamj.20130206.14
Reference
[1]
H. Cakalli, A. Sonmez, C. Genc, On an equivalence of topological vector space valued cone metric spaces and metric spaces.Appl. Math. Lett. 25 (2012) 429-433.
[2]
G.Y. Chen, X.X. Huang,X.Q. Yang,Vector Optimization.Springer-Verlag, Berlin, Heidelberg. (2005).
[3]
V. Chistyakov, A fixed point theorem for contractions in modular metric spaces.arXiv: 1112.5561v1. (2011)
[4]
V. Chistyakov, Metric modulars and their application. Dokl.Math. 73 (1)(2006) 32-35.
[5]
V. Chistyakov, Modular metric spaces generated by F-modulars, Folia Math‎.‎14‎ (2008)‎ 3-25.
[6]
V. Chistyakov, Modular metric spaces, I: Basic concepts. Nonlinear Anal.72 (2010) 1-14.
[7]
K. Deimling,Nonlinear Functional Analysis. Springer-Verlag, Berlin. (1985).
[8]
W.S. Du,A note on cone metric fixed point theory and it’s equivalence.Nonlinear Anal. 72. (2010)2259-2261.
[9]
S. Jankovic, Z.Golubovic,S. Radenovic,Compatible and weakly compatible mappings in cone metric spaces.Math. Comp.Modelling. 52(2010) 1728-1738.
[10]
Ch. Mongkolkeha, W. Sintunavarat,P. Kumam, Fixed point theorems for contraction mapping in modular metric spaces.Fixed Point Theory Appl. (2011)
[11]
H. Nakano, Modulared Semi-Ordered Linear Spaces.In Tokyo Math Book Ser, vol. 1. Maruzen Co., Tokyo. (1950).
[12]
B. Rzepecki,On fixed point theorems of Maia type.Publications de l’InstitutMathématique,28 (42)(1980) 179-186.
[13]
J. Musielak, W. Orlicz, On modular spaces.Studia Math. 18 (1959)591-597.
Browse journals by subject